A bifurcation theorem for potential operators. (English) Zbl 0369.47038


47J05 Equations involving nonlinear operators (general)
Full Text: DOI


[1] Krasnoselski, M. A., Topological Methods in the Theory of Nonlinear Integral Equations (1964), Macmillan: Macmillan New York · Zbl 0111.30303
[2] Marino, A.; Prodi, G., La teoria di Morse per gli spazi di Hilbert, (Rend. Sent. Sem. Mat. Univ. Padova, 41 (1968)), 43-68 · Zbl 0196.15901
[3] Böhme, R., Die Lösung der Verzweigungsgleichungen für nichtlineare Eigenwertprobleme, Math. Z., 127, 105-126 (1972) · Zbl 0254.47082
[4] Marino, A., La biforcazione nel caso variazionalle, (Proc. Conference del semanario di Mathematica dell Universeta di Bari (November 1972)), to appear · Zbl 0323.47046
[5] Berger, M. S., Bifurcation theory and the type numbers of Marston Morse, (Proc. Nat. Acad. Sci. U.S.A., 69 (1972)), 1737-1738 · Zbl 0237.58013
[6] Reeken, M., Stability of critical points under small perturbations, Part II: Analytic theory, Manuscripta Math., 8, 69-92 (1973) · Zbl 0248.58004
[7] Naumann, J., Variationsmethode für existenz und bifurkation von Lösungen nichtlinearer eigenwertprobleme II, Math. Nachr., 55, 325-344 (1973) · Zbl 0261.49040
[8] Fučik, S.; Nečas, J.; Souček, J.; Souček, V., Spectral Analysis of Nonlinear Operators, (Lecture Notes in Mathematics No. 343 (1973), Springer-Verlag: Springer-Verlag New York/Berlin) · Zbl 0268.47056
[9] B. McLeod and R. E. L. Turner; B. McLeod and R. E. L. Turner · Zbl 0356.47030
[10] Clark, D. C., Eigenvalue bifurcation for odd gradient operators, Rocky Mt. J. Math., 5, 317-336 (1975) · Zbl 0312.47053
[11] Palais, R. S., Critical Point Theory and the Minimax Principle, (Proc. Sym. Pure Math., Vol. 15 (1970), American Mathematical Society: American Mathematical Society Providence, R.I.), 185-212 · Zbl 0212.28902
[12] Clark, D. C., A variant of the Ljusternik-Schnirelman theory, Indiana Univ. Math. J., 22, 65-74 (1972) · Zbl 0228.58006
[13] Rabinowitz, P. H., Variational methods for nonlinear eigenvalue problems, (Proc. Sym. on Eigenvalues of Nonlinear Problems (1974), Edizioni Cremonese: Edizioni Cremonese Rome), 141-195
[14] Schwartz, J. T., Nonlinear Functional Analysis, (lecture notes (1965), Courant Inst. of Math. Sci., New York Univ.) · Zbl 0203.14501
[15] Ambrosetti, A.; Rabinowitz, P. H., Dual variational methods in critical point theory and applications, J. Functional Analysis, 14, 349-381 (1973) · Zbl 0273.49063
[16] Rabinowitz, P. H., Some aspects of nonlinear eigenvalue problems, Rocky Mt. J. Math., 3, 161-202 (1973) · Zbl 0255.47069
[17] Coffman, C. V., A minimum-minimax principle for a class of nonlinear integral equations, J. Analyse Math., 22, 391-419 (1969) · Zbl 0179.15601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.